RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 6, Pages 25–46 (Mi msb8922)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness theorems for Franklin series converging to integrable functions

G. G. Gevorkyan

Yerevan State University, Armenia

Abstract: The following results are proved: a) if a Franklin series converges everywhere to a finite integrable function, then it is the Fourier-Franklin series of this function; b) if a Franklin series converges to a finite integrable function everywhere except possibly at points in some countable set and if all its coefficients satisfy a certain necessary condition, then it is the Fourier-Franklin series of this function.
Bibliography: 16 titles.

Keywords: Franklin system, de la Vallée Poussin theorem, uniqueness theorem.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 15T-1A006
Supported by the State Committee on Science of the Ministry of Education and Science of the Republic of Armenia (project no. 15T-1A006).


DOI: https://doi.org/10.4213/sm8922

Full text: PDF file (723 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:6, 802–822

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: 42B05
Received: 06.02.2017 and 28.06.2017

Citation: G. G. Gevorkyan, “Uniqueness theorems for Franklin series converging to integrable functions”, Mat. Sb., 209:6 (2018), 25–46; Sb. Math., 209:6 (2018), 802–822

Citation in format AMSBIB
\Bibitem{Gev18}
\by G.~G.~Gevorkyan
\paper Uniqueness theorems for Franklin series converging to integrable functions
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 6
\pages 25--46
\mathnet{http://mi.mathnet.ru/msb8922}
\crossref{https://doi.org/10.4213/sm8922}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..802G}
\elib{http://elibrary.ru/item.asp?id=34940683}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 6
\pages 802--822
\crossref{https://doi.org/10.1070/SM8922}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441840600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052407892}


Linking options:
  • http://mi.mathnet.ru/eng/msb8922
  • https://doi.org/10.4213/sm8922
  • http://mi.mathnet.ru/eng/msb/v209/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gevorkyan, “Uniqueness theorems for Franklin series”, Proc. Steklov Inst. Math., 303 (2018), 58–77  mathnet  crossref  crossref  isi  elib
    2. Gevorkyan G.G., “On M-Sets For Series By Franklin System”, J. Contemp. Math. Anal.-Armen. Aca., 53:5 (2018), 276–280  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:141
    References:12
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019